# SDR 99UAL900255

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Condition: Failed
- Location: Aux Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT FAILED AUX HYD SYS OPS TEST.  *S/D*  DURING FUNCTIONAL CHECK OF RAT USING GROUND TEST UNIT, RAM AIR TURBINE FAILED CHECK.  REPLACED RAT PER AMM AND OPS CHECKED NORMAL.
